Advertisement

Initiation a l’algebre de Calkin

  • P. de la Harpe
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 725)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [AB]
    J. ANDERSON et J. BUNCE: "A type II factor representation of the Calkin algebra", Amer. J. Math. 99 (1977) 515–521.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [Ar 1]
    W. ARVESON: "An invitation to C*-algebras", Springer 1976.Google Scholar
  3. [Ar 2]
    —: "Notes on extensions of C*-algebras", Duke Math. J. 44 (1977) 329–355.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [A]
    F.V. ATKINSON: "The normal solvability of linear equations in normed spaces", Mat. Sb. 28 (70)(1951) 3–14 (en russe); MR 13 p. 46.Google Scholar
  5. [B]
    I.D. BERG: "An extension of the Weyl-von Neumann theorem to normal operators", Trans.AMS 160 (1971) 365–371.zbMATHCrossRefGoogle Scholar
  6. [BW]
    S.K. BERBERIAN: "The Weyl spectrum of an operator", Indiana Univ. Math. J. 20 (1970) 529–544.MathSciNetzbMATHCrossRefGoogle Scholar
  7. [BTGI]
    N. BOURBAKI: "Topologie générale, chapitres 1 et 2, 4ème édition", Hermann 1965.Google Scholar
  8. [BPS]
    A. BROWN, C. PEARCY et N. SALINAS: "Ideals of compact operators on Hilbert space", Michigan Math. J. 18 (1971), 373–384. Voir aussi la critique par N. Salinas d’un article de J.S. Morell et al., MR 54 ≠ 951.MathSciNetzbMATHCrossRefGoogle Scholar
  9. [Br]
    L.G. BROWN: "Extensions and the structure of C*-algebras", Symposia Math. 20 (Academic Press 1976) 539–566.Google Scholar
  10. [BDF 1]
    L.G. BROWN, R.G. DOUGLAS et P.A. FILLMORE: "Unitary equivalence modulo the compact operators and extensions of C*-algebras", Lecture Notes in Math. 345 (Springer 1973) 58–128.MathSciNetCrossRefGoogle Scholar
  11. [BDF 2]
    —: "Extensions of C*-algebras and K-homology", Ann. of Math. 105 (1977) 265–324.MathSciNetzbMATHCrossRefGoogle Scholar
  12. [Ca]
    J.W. CALKIN: "Two-sided ideals and congruence in the ring of bounded operators in Hilbert space", Ann. of Math. 42 (1941) 839–873.MathSciNetzbMATHCrossRefGoogle Scholar
  13. [CPY]
    S.R. CARADUS, W.E. PFAFFENBERGER et B. YOOD: "Calkin algebras and algebras of operators on Banach spaces", Dekker 1974.Google Scholar
  14. [CE 1]
    M.D. CHOI et E.G. EFFROS: "The completely positive lifting problem for C*-algebras", Ann. of Math. 104 (1976) 585–609.MathSciNetzbMATHCrossRefGoogle Scholar
  15. [CE 2]
    —: "Lifting problems and the cohomology of C*-algebras", Canadian J. Math. 24 (1977) 1092–1111.MathSciNetCrossRefGoogle Scholar
  16. [Da 1]
    A.T. DASH: "Joint spectrum in the Calkin algebra", Bull. AMS 81 (1975) 1083–1085.MathSciNetzbMATHCrossRefGoogle Scholar
  17. [Da 2]
    —: "Joint essential spectra", Pacific J. of Math. 64 (1976) 119–128.MathSciNetzbMATHCrossRefGoogle Scholar
  18. [Da 3]
    —: "The products of Fredholm operators of indices zero", Rev. Roumaine Math. Pures Appl. 22 (1977) 907–908.MathSciNetzbMATHGoogle Scholar
  19. [DF]
    K.R. DAVIDSON et C.F. FONG: "An operator algebra which is not closed in the Calkin algebra", Pacific J. Math. 72 (1977) 57–58.MathSciNetzbMATHCrossRefGoogle Scholar
  20. [De]
    B. DECORET: "Suites de décomposition d’un espace de Banach à base inconditionnelle. Noyaux d’opérateurs et isométries définis sur certains espaces d’opérateurs", thèse de 3ème Cycle, Lyon 1978.Google Scholar
  21. [DC]
    J.A. DIEUDONNE et J.B. CARREL: "Invariant theory, old and new", Advances in Math. 4 (1970) 1–80.MathSciNetzbMATHCrossRefGoogle Scholar
  22. [DC*]
    J. DIXMIER: "Les C*-algèbres et leurs représentations", Gauthier-Villars 1964.Google Scholar
  23. [D]
    R.G. DOUGLAS: "Banach algebra techniques in operator theory", Academic Press 1972.Google Scholar
  24. [DT]
    —: "Banach algebra techniques in the theory of Toeplitz operators", CBMS Regional Conference Series in Mathematics No 15, AMS 1973.Google Scholar
  25. [E]
    K.E. EKMANN: "Indices on C*-algebras through representations in the Calkin algebra", Duke Math. J. 141 (1974) 413–432.CrossRefGoogle Scholar
  26. [ET]
    K.D. ELWORTHY et A.J. TROMBA: "Differential structures and Fredholm maps on Banach manifolds", in "Global Analysis", Proc. Symp. Pure Math. 15 (1970) 45–94.MathSciNetCrossRefGoogle Scholar
  27. [F 1]
    P.A. FILLMORE: "Notes on operator theory", van Nostrand 1970.Google Scholar
  28. [F 2]
    —: "The shift operator", Amer. Math. Monthly 81 (1974) 717–723.MathSciNetzbMATHCrossRefGoogle Scholar
  29. [F 3]
    —: "Extensions relative to semifinite factors", Symposia Math. 20 (Academic Press 1976) 487–496.MathSciNetGoogle Scholar
  30. [FSW]
    P.A. FILLMORE, J.G. STAMPFLI et J.P. WILLIAMS: "On the essential numerical range, the essential spectrum, and a problem of Halmos", Acta Sci. Math. (Szeged) 33 (1972) 179–192.MathSciNetzbMATHGoogle Scholar
  31. [Ge]
    K. GEBA: "On the homotopy groups of GLc (E)", Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 16 (1968) 699–702.MathSciNetzbMATHGoogle Scholar
  32. [Gu]
    K. GUSTAFSON: "Weyl’s theorems", in "Linear operators and approximations" (Birkhäuser 1972) 80–93.Google Scholar
  33. [H 1]
    P.R. HALMOS: "Lectures on ergodic theory", Chelsea 1956.Google Scholar
  34. [H 2]
    —: "A Hilbert space problem book", van Nostrand 1967 et Springer 1974.Google Scholar
  35. [H 3]
    —: "Permutations of sequence and the Schröder-Bernstein theorem", Proc. AMS 19 (1968) 509–510.MathSciNetzbMATHGoogle Scholar
  36. [H 4]
    —: "Ten Problem in Hilbert space", Bull. AMS 76 (1970) 887–933.MathSciNetzbMATHCrossRefGoogle Scholar
  37. [H 5]
    —: "Continuous functions of hermitian operators", Proc. AMS 81 (1972) 130–132.MathSciNetCrossRefGoogle Scholar
  38. [H 6]
    —: "Limits of shifts", Acta Sci. Math. (Szeged) 34 (1973) 131–139.MathSciNetzbMATHGoogle Scholar
  39. [Ha]
    P. de la HARPE: "Sous-groupes distingués du groupe unitaire et du groupe général linéaire d’un espace de Hilbert", Comment. Math. Helv. 51 (1976) 241–257.MathSciNetzbMATHCrossRefGoogle Scholar
  40. [HK 1]
    P. de la HARPE et M. KAROUBI: "Perturbations compactes des représentations d’un groupe dans un espace de Hilbert", Bull. Soc. Math. France, Suppl. Mém. 46 (1976) 41–65.zbMATHGoogle Scholar
  41. [HK 2]
    —: "Ibidem ", Ann. Inst. Fourier 28 (1978) 1–25.CrossRefGoogle Scholar
  42. [K]
    N. KUIPER: "The homotopy type of the unitary group of Hilbert space", Topology 3 (1965) 19–30.MathSciNetzbMATHCrossRefGoogle Scholar
  43. [vN]
    J. von NEUMANN: "Charakterisierung des Spektrums eines Integraloperators", Hermann 1935.Google Scholar
  44. [O]
    C.L. OLSEN: "A structure theorem for polynomially compact operators", Amer. J. Math. 93 (1971) 686–698.MathSciNetzbMATHCrossRefGoogle Scholar
  45. [OP]
    C.L. OLSEN et J.K. PLASTIRAS: "Quasialgebraic operators, compact perturbations, and the essential norm", Michigan Math. J. 21 (1974) 385–397.MathSciNetGoogle Scholar
  46. [Pa]
    R.S. PALAIS: "Homotopy theory of infinite dimensional manifolds", Topology 5 (1966) 1–16.MathSciNetzbMATHCrossRefGoogle Scholar
  47. [PAS]
    R.S. PALAIS et al.,: "Seminar on the Atiyah-Singer index theorem", Princeton Univ. Press 1965.Google Scholar
  48. [PW]
    C.R. PUTNAM et A. WINTNER: "The orthogonal group in Hilbert space", Amer. J. Math. 74 (1952) 52–78.MathSciNetzbMATHCrossRefGoogle Scholar
  49. [RN]
    F. RIESZ et B. Sz.-NAGY: "Leçons d’analyse fonctionnelle, 5ème édition", Gauthier-Villars 1968.Google Scholar
  50. [Sa]
    R. SAKAI: "A problem of Calkin", Amer. J. Math. 88 (1966) 935–941.MathSciNetzbMATHCrossRefGoogle Scholar
  51. [Sch]
    R. SCHATTEN: "Norm ideals of completely continuous operators", Springer 1960.Google Scholar
  52. [Si]
    W. SIKONIA: "The von Neumann converse of Weyl’s theorem", Indiana Univ. Math. J. 21 (1971) 121–124.MathSciNetzbMATHCrossRefGoogle Scholar
  53. [T]
    J.L. TAYLOR: "Topological invariants of the maximal ideal space of a Banach algebra", Advances in Math. 19 (1976) 149–206. Voir aussi "Twisted products of Banach algebras and third Cech cohomology", Lecture Notes in Math. 575 (1977) 157–174.MathSciNetzbMATHCrossRefGoogle Scholar
  54. [Tha]
    F.J. THAYER: "Obstructions to lifting *-morphisms into the Calkin algebra", Illinois J. Math. 20 (1976) 322–328.MathSciNetzbMATHGoogle Scholar
  55. [Tho]
    E.O. THORP: "Projections onto the subspace of compact operators", Pacific J. Math. 10 (1960) 693–696.MathSciNetzbMATHCrossRefGoogle Scholar
  56. [TW]
    A.E. TONG et D.R. WILKEN: "The uncomplemented subspace K(E,F)", Studia Math. 37 (1971) 227–236.MathSciNetzbMATHGoogle Scholar
  57. [V]
    D. VOICULESCU: "A non-commutative Weyl-von Neumann theorem", Rev. Roumaine Math. Pures Appl. 21 (1976) 97–113.MathSciNetzbMATHGoogle Scholar
  58. [Vt]
    J. VOIGT: "Perturbation theory for commutative m-tuples of self-adjoint operators", J. Functional Analysis 25 (1977) 317–334.MathSciNetzbMATHCrossRefGoogle Scholar
  59. [We]
    T.T. West: "The decomposition of Riesz operators", Proc. London Math. Soc. 16 (1966) 737–752. Pour l’équivalence entre opérateurs de Riesz et essentiellement quasi-nilpotents, voir le § 3 de "Riesz operators in Banach spaces", Proc. London Math. Soc. 16 (1966) 131–140.MathSciNetzbMATHCrossRefGoogle Scholar
  60. [W]
    H. WEYL: "Ueber beschränkte quadratische Formen, deren Differenz vollstetig ist", Rend. Circ. Mat. Palermo 27 (1909) 373–392. Voir Oeuvres I pages 175–194.zbMATHCrossRefGoogle Scholar
  61. [Z]
    L. ZSIDO: "The Veyl-von Neumann theorem in semifinite factors", J. Functional Analysis 18 (1975) 60–72.MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1979

Authors and Affiliations

  • P. de la Harpe

There are no affiliations available

Personalised recommendations